# SDR AALA201509019018

- Difficulty date: August 29, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,611 hours, 13,966 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 19070453401
- Part serial: 00178
- Condition: Corroded
- Location: Nlg
- Part time: 16,611 hours, 13,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, AFTER REMOVAL OF NLG INNER STRUT, FOUND CORROSION ON THE LOWER SEAL WORKING SURFACE INSIDE MAIN STRUT.  R & R WITH SERVICEABLE NLG IAW TASK CARD 43L71132001.
